# SDR UALA2011062703174

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 83,190 hours, 9,435 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 794640
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP DOOR 5 RIGHT GALLEY AREA AFT LOWER WALL.  SPLICED NEW CABLE.
